# SDR ASAA2023100445451

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,644 hours, 16,867 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP-CONT CAB ILLUMINATED ON MASTER RECALL. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801, FLT DECK TRIM VALVE FAULT LIGHT ILLUMINATED. FAULT CLEARED & BITE PASSED, ZONE TEMP CONTR REMAINS EXTINGUISHED ON RECALL.
